MAUDE Adverse Event Report: STAXI CORP STAXI; STAXI STANDARD CHAIR

STAXI CORP STAXI; STAXI STANDARD CHAIR
Model Number ST010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 09/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event reportedly occurred in 2023.Staxi became aware of the event on february 16, 2026.Prior to this date, staxi had not received any complaint or notification regarding this incident.The report is being submitted within 30 days of manufacturer awareness in accordance with 21 cfr 803.50.Staxi is investigating the incident and requesting addtional information.
 
Event or Problem Description
Report of a front caster falling off chair whilst passenger being pushed up a incline, causing the passenger to fall from the chair.

Brand Name
STAXI
Common Device Name
STAXI STANDARD CHAIR
Manufacturer (Section D)
STAXI CORP
424 williamson_zebulon rd
williamson GA 30292
Manufacturer (Section G)
STAXI CORP
424 williamson-zebulon rd
williamson GA 30292
MDR Report Key24367235
Report Number3008861771-2026-00001
Device Sequence Number17488083
Product Code KNN
UDI-Device Identifier00850039103216
UDI-Public00850039103216
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 02/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberST010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite